Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

My daughters period did not stop, what can I do ?

my 13 year daughter from 18 jan till now 20 feb her period didnt stop shes taking belera but she has pain in her upper legs what can i do
Asked On : Mon, 21 Feb 2011
Answers:  6 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Your daughter has what is called puberty menorrhagia.She will require other hormones to control the bleeding.If the low dose belara is not working,take her back to the doctor for a change in prescription.
Answered: Mon, 21 Feb 2011
I find this answer helpful
  User's Response
do u think marvelon is better it will stop her bleeding and wont make leg pain
Answered: Mon, 21 Feb 2011
OBGYN Dr. Rhea Chanda's  Response
I dont think you should change her meds without her doctor's opinion.There are other drugs to use also.Also oc pills dont usually cause leg pain.I think you ought to get a pelvic ultrasound to rule out pathology.
Answered: Mon, 21 Feb 2011
I find this answer helpful
  User's Response
i did lovare right 38 times 20mm lovarie left 42times 18mm .minime epanchement liquidien dans le cul de sac de douglas .vessie a paroi fine et reguliere,a contenu liquidien clair anechogene .uterus mesures 75 times 36mm pas de fibrone .endometre de 12mm depaisseur.this is the result.
Answered: Mon, 21 Feb 2011
  User's Response
thank u my doctor changed from belara to marvelon hope her period will be fine
Answered: Mon, 21 Feb 2011
  User's Response
my doc changed the medicin to marvelon
Answered: Mon, 21 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor